Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 410652, 1 page

Recent Developments on Sequence Spaces and Compact Operators with Applications

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
3Department of Mathematics, Rzeszów University of Technology, Aleja Powstańców Warszawy 8, 35-959 Rzeszów, Poland
4Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand

Received 25 December 2014; Accepted 25 December 2014

Copyright © 2015 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Mohiuddine, M. Mursaleen, Józef Banaś, Suthep Suantai, and Abdullah Alotaibi, “Recent Developments on Sequence Spaces and Compact Operators with Applications,” The Scientific World Journal, vol. 2015, Article ID 410652, 1 pages, 2015.